# SDR AU000219

- Difficulty date: April 24, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R3A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pipe
- Part number: 230350902
- Condition: Failed
- Location: Engine Fuel Dist
- Component: Engine Fuel Dist, Lyc, ALF502R3A
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(AUS) ENGINE FUEL PIPE FAILED. FUEL LEAK.
